# SDR 95ZZZX2705

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39592
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870395
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assy
- Part number: 3734332
- Condition: Broken
- Location: Fuel Flow Ind
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NR 1 ENGINE QUIT IN-FLIGHT AT 10,000 FEET JUST AS THOUGH THE MIXTURE WAS PULLED.  ACFT LANDED WITHOUT PROBLEM.  TROUBLESHOOTING FOUND COPPER TUBE FOR FUEL FLOW/PRESSURE INDICATION BROKEN COMPLETELY JUST BEHIND B-NUT AND SLEEVE THAT ATTACHES TUBE TO ELBOW FITTING AT FUEL FLOW DIVIDER ON TOP OF ENGINE.  THIS, IN TURN, CAUSED LOSS OF PRESSURE TO FUEL INJECTION NOZZLES.  SUBMITTER RECOMMENDS USING FIRE SLEEVED HOSE OR STAINLESS STEEL LINE.  TUBE ASSEMBLY WAS SUPPORTED AGAINST VIBRATION, ETC.
